# SDR FXTA20190627001

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N774AK
- Make and model: Beech B200
- Aircraft serial: 1797
- Aircraft time: 4,263 hours, 4,235 cycles
- Engine: Pwa PT6A61
- Engine time: 1,484 hours, 1,396 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Transducer
- Part number: 1013890237
- Part serial: 633210622
- Condition: Abnormal
- Location: Zone 400
- Part time: 4,263 hours, 4,235 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT THE NUMBER ONE ENGINE WAS OBSERVED LOOSING OIL PRESSURE SLOWLY. OIL PRESSURE DROPPED TO RED LINE THEN BEGAN TO CLIMB BACK TO INTO THE GREEN ARC. OIL TEMP AND ALL OTHER ENGINE PARAMETERS STAYED NORMAL SO IN WAS BELIEVE THIS WAS AN INDICATION ERROR. TROUBLE SHOOTING ON THE GROUND CONFIRMED THE PROBLEM WAS AN INTERNAL FAILURE OF THE OIL PRESSURE TRANSDUCER ON THE NUMBER ONE ENGINE.
